# SDR DLM88950941

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1103BA01
- Condition: Failed
- Location: E/E Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 1 INERTIAL REFERENCE UNIT FAILED, WITH ASSOCIATED SYSTEM FAILURES.  DIVERTED CVG.  REPLACED IRU, OPERATION NORMAL.
